# SDR 9624403242

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 848401
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT AFTER LANDING GEAR RETRACTION, RECEIVED L/G SYS DISAGREE MESSAGE.  CYCLED LANDING GEAR AND ALL INDICATIONS NORMAL. AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.   MAINTENANCE TROUBLESHOOTING REVEALED FAILURE MESSAGE LT L/G DNLK PROX SENSOR 15GA TGT POS.  REPLACED PROXIMITY SENSOR 15GA.  OPERATIONAL CHECK OK.
